# SDR IJA2005F00001

- Difficulty date: October 26, 2004
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N912EM
- Make and model: Aerosp AS355N
- Aircraft serial: 5560
- Engine: Tmeca ARRIUS1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 0319778440
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(3) OUT OF (4) STRUTS THAT HOLD THE OUTSIDE PART OF THE  EXHAUST ON FAILED.  TT OF THE PART IS UNKNOWN.  MFG THINKS THE PROBLEM IS RELATED TO A HIGH VIBRATION IN THE STARTER GEN.  THE VIBRATION LEVEL WAS .04 WHICH IS WELL BELOW THE LIMIT.  (CE07200502200) (K)
